# SDR AALA970711

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT CX DOOR CUTOUT LOWER SILL CHORD HAS CORROSION REMOVAL ON UPPER SURFACE AND LOWER SURFACE.  MATERAIL REMAINING BEYOND SRM LIMITS, E58 NR 1827874.  REPAIRED PER MRB NR 757-1129.  (M)
